# SDR SWAA2022020931325

- Difficulty date: February 11, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 63,387 hours, 37,854 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; FIXED TRAILING EDGE; MIDDLE SUPPORT RIB; CURVED SEAL RETAINER IS CRACKED AT UPPER FASTENER / REMOVED AND REPLACED L/H WING FIXED TRAILNIG EDGE MIDDLE SUPPORT RIB; CURVED SEAL RETAINER IAW SRM 51-40-02 AND DWG 115A2930 REV- ATAG A94753
